MathSciNet Relay Station
MathSciNet bibliographic data
MR245514 10.12
Ljunggren, W. On the diophantine equation $Ax\sp{4}-By\sp{2}=C\,(C=1,\,4)$. Math. Scand. 21 1967 149–158 (1969).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement